I was prescribed codeine for kidney stones about a week ago. I have not taken many... maybe 1 the first night a week ago... 2 the second night... 1 about 3 days ago.... and that was the last time I took any.
I seem to have a decreased appetite... when I can usually eat a lot! Lately I would start to eat... get tired... then just stop eating.
I am forwarding you an extract on the drug codeine and its possible side-effects.
Codeine (INN) or methylmorphine is an opiate used for its analgesic, antitussive and antidiarrheal properties.
An analgesic means a pain medication.Thus one of the conditions it is used for is alleviation of pain.Common adverse drug reactions associated with the use of codeine include euphoria, itching, nausea, vomiting, drowsiness, dry mouth, miosis, orthostatic hypotension, urinary retention and constipation.
I would like to add that since you have taken only 3 tablets your complaint would be unrelated to the drug.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.